# SDR HNAA2009072900231

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,098 hours, 58,719 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN, AUTOFEATHER DID NOT ARM.  INSPECTED P/L MICRO SWITCHES FOR CORRECT OPERATION.  NO DEFECTS NOTED.  CLEANED C/P'S AT TSCU.  REMOVED AND REPLACED RELAY 6121-K5.  GROUND RAN, A/C OPS CHECK GOOD.
